# SDR FDEA201306161309

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEN FASTENER HOLES FOUND CRACK INDICATION DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT(HFEC) INSPECTION AT LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 683.4 AND 713.6.    REPAIRED IAW SRM 57-20-02, REPAIR 5, FIG 201, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
